Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 173, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 14, 2007, 2:58 PM CDT for Fannin County, Lamar County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2007, 2:58 PM CDT (19:58 UTC)
- Expired
- Jun 14, 2007, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 180 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 142000 FFWFWD TXC147-277-142300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 258 PM CDT THU JUN 14 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS... WESTERN LAMAR COUNTY IN NORTHEAST TEXAS... * UNTIL 600 PM CDT * AT 258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR HONEY GROVE MOVING NORTHEAST AT 5 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN MAY HAVE ALREADY FALLEN...AND ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE. HONEY GROVE AND HIGHWAY 82 EAST OF BONHAM WILL LIKELY BE AFFECTED BY FLOODING. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3337 9623 3358 9562 3385 9546 3384 9604 $$ 77
3 follow-up statements
000 WGUS74 KFWD 142057 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT THU JUN 14 2007 TXC147-277-142300- LAMAR TX-FANNIN TX- 355 PM CDT THU JUN 14 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN FANNIN AND WESTERN LAMAR COUNTIES... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER EASTERN FANNIN AND WESTERN LAMAR COUNTIES. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE AS NEW STORMS MOVE INTO THE WARNED AREA. THIS CLUSTER OF THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3337 9623 3358 9562 3385 9546 3384 9604 $$ 77/TD
000 WGUS74 KFWD 142156 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 455 PM CDT THU JUN 14 2007 TXC147-277-142300- LAMAR TX-FANNIN TX- 455 PM CDT THU JUN 14 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN FANNIN AND WESTERN LAMAR COUNTIES... AT 454 PM CDT...STORMS HAD WEAKENED...BUT THE AREA HAS RECEIVED UP AMOUNTS OF CLOSE TO FOUR INCHES OVER THE LAST THREE HOURS. RESIDUAL FLOODING IS LIKELY OCCURRING AND WILL CONTINUE FOR THE NEXT HOUR OR SO. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3347 9603 3348 9565 3385 9546 3382 9612 $$
000 WGUS74 KFWD 142257 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 557 PM CDT THU JUN 14 2007 TXC147-277-142307- LAMAR TX-FANNIN TX- 557 PM CDT THU JUN 14 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM CDT FOR EASTERN FANNIN AND WESTERN LAMAR COUNTIES... A FEW AREAS MAY EXPERIENCE RESIDUAL NUISANCE FLOODING...BUT THE HEAVY RAIN HAS ENDED. LAT...LON 3347 9603 3348 9565 3385 9546 3382 9612 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 1:26 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 14, 1:26 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 126 PM CDT THU JUN 14 2007 .UPDATE... 126 PM WILL CHANGE WORDING TO INCLUDE SOME SEVERE PLUS THE PREVIOUSLY MENTIONED HEAVY RAIN. WITH MID LEVEL LAPSE RATES SO STEEP...SOME OF THE STORMS HAVE SHOWN A QUICK SURGE UP LIKELY PRODUCING HAIL AND POSSIBLY DAMAGING WINDS. WITH LOW WIND SHEAR PROFILES...THEY ARE NOT MOVING VERY RAPIDLY AND RAIN THEMSELVES OUT AFTER A SCAN OR TWO. PULSE SEVERE STORM CELLS ARE GENERALLY NOT LONG LIVED...BUT THEY CAN CAUSE TROUBLE. 84 && .PREV UPDATE... 1136 AM WILL NOT UPDATE AT THIS TIME...PACKAGE LOOKS GOOD. STILL EXPECTING CONVECTION TO BREAK OUT MID TO LATE AFTERNOON AND CONTINUE INTO THE EVENING. 84 .AVIATION... 626 AM TRICKY FCST LIKE A FEW WEEKS AGO...AS UPPER LOW MEANDERS SE TOWARD SRN OK/NRN TX NEXT 24 HRS AND LINGERS FOR SEVERAL DAYS. ONGOING LINEAR...WEAK SHRA/TSRA WILL LIKELY CONT TO WEAKEN AS IT APPROACHES I-35 CORRIDOR WITH LOSS OF 25-30 KT LLJ FEED. HOWEVER...WITH DAYTIME HEATING AND OUTFLOW...EXPECT SOME VFR CIGS/SHRA AROUND THRU 18Z TDY. AFTRWDS...TIMING EXACT PD(S) FOR TS/TSRA DIFFICULT ATTM. WILL GO WITH BEST ODDS OF VCTS/CB WITH VFR CIGS IN 21Z-06Z TIME FRAME AFTR BEST DAYTIME HEATING. ITS PSBL IT COULD BEGIN SOONER...BUT DONT HAVE THE CONFIDENCE FOR THAT OR ANY TEMPO TSRA PD(S) ATTM. WILL MAINTAIN VCSH AFTR 06Z FRI. LOOK FOR PLENTY OF AMD(S) TO TAFS NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 410 AM CDT THU JUN 14 2007/ DISCUSSION...WX PATTERN EXPECTED TO BECOME MUCH MORE ACTIVE OVER THE NEXT SEVERAL DAYS AS UPPER LOW MEANDERS ACROSS THE REGION THROUGH THE WEEKEND. AREA RADARS ALREADY SHOWING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN HALF OF THE CWA EARLY THIS MORNING...THE FIRST OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED THROUGH SUNDAY. WATER VAPOR IMAGERY SHOWS CENTER OF UPPER LOW POSITIONED ACROSS FAR SOUTHWESTERN KANSAS AND ACROSS THE OK/TX PANHANDLES. ONE DISTINCT S/W IS NOTED ROTATING THROUGH NORTHEAST NEW MEXICO AND WILL CONTINUE TO MOVE EAST INTO SOUTHWEST OKLAHOMA LATER TODAY. AT THE SFC...WEAK SFC LOW IS LOCATED JUST SOUTHWEST OF WICHITA FALLS...WITH SFC BOUNDARY EXTENDING SOUTHWEST INTO THE BIG BEND REGION. AS VORT MAX MOVES EAST THROUGH THE DAY...SFC BOUNDARY WILL LIKELY FOLLOW...MOVING INTO THE WESTERN CWA LATER THIS AFTERNOON. DYING COMPLEX OF THUNDERSTORMS IN SOUTHERN OKLAHOMA WILL LIKELY LEAVE ONE OR MORE SIGNIFICANT OUTFLOW BOUNDARIES LYING AROUND NEAR THE RED RIVER. THESE BOUNDARIES ALONG WITH 3000J/KG MLCAPE AND INCREASING UPPER SUPPORT ALOFT FROM APPROACHING SPEED MAX SHOULD ALLOW THUNDERSTORMS TO REDEVELOP LATE THIS AFTERNOON AND EVENING ACROSS THE AREA. FAVORED AREAS WILL BE NEAR THE RED RIVER AND ALONG EASTWARD MOVING SFC BOUNDARY. HAVE RAISED POPS TO LIKELY MAINLY FOR LATE THIS AFTERNOON/EVENING AND EARLY TONIGHT GIVEN THE CURRENT SCENARIO. GUIDANCE IS IN GOOD AGREEMENT WITH SLOW MOVEMENT OF UPPER LOW...BUT GFS IS SUFFERING FROM SIGNIFICANT FEEDBACK PROBLEMS WHICH APPEARS TO BE AFFECTING ITS ABILITY TO REDEVELOP CONVECTION ONCE IT GETS ONE COMPLEX GOING. GIVEN THAT...HAVE TRENDED THE FORECAST TOWARD THE NAM/SREF AND WILL CONTINUE WITH HIGH POPS BOTH FRIDAY AND SATURDAY. DONT EXPECT CONTINUOUS RAIN THROUGH THE PERIOD...BUT RATHER SEVERAL ROUNDS OF CONVECTIVE DEVELOPMENT. EXACT TIMING WILL REMAIN DIFFICULT. SWODY1/2 HAS MOST OF NORTH TEXAS IN A SLIGHT RISK FOR SEVERE WEATHER TODAY AND FRIDAY...AND GIVEN THE UNSTABLE CONDITIONS/STEEPENING LAPSE RATES...THAT SEEMS REASONABLE WITH HAIL/WIND BEING PRIMARY THREATS. WILL HAVE TO WATCH STORMS CLOSELY THAT DEVELOP ALONG OUTFLOW BOUNDARY NEAR RED RIVER TODAY...WHERE LOW LEVEL FLOW WILL REMAIN BACKED INTO THE WEAK SFC LOW. COULD SEE AN ISOLATED SPIN UP IN THIS AREA. OF GREATER CONCERN THROUGH SATURDAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL. WIND PROFILES WILL SUPPORT SLOW STORM MOTIONS...AND LOCALIZED FLASH FLOODING WILL BECOME A PROBLEM WITH ANY SLOW MOVING STORMS. GIVEN UNCERTAINTY IN TIMING/LOCATION WILL HOLD OFF ON ANY FLOOD WATCH FOR NOW. WILL HAVE 2-4 INCHES OF QPF IN THE GRIDDED FORECAST THROUGH LATE SATURDAY HOWEVER FOR MOST OF THE AREA. CONFIDENCE IN FORECAST BEYOND MONDAY IS EXTREMELY LOW. GLOBAL MODELS HAVE FLOPPED THEIR FORECASTS...WITH MOST OF THE GUIDANCE NOW SHOWING A HIGH AMPLITUDE TROF OUT WEST BY THE MIDDLE OF NEXT WEEK. GFS SHOWS A LARGE RIDGE. GIVEN THE SPREAD...AND CONSENSUS TOWARD A TROF...WILL LEAVE ISOLATED POPS IN THROUGH THE MIDDLE OF THE WEEK...AND NOT SHOW THE STRONG FRONTAL PASSAGE AS THE GFS SHOWS ON TUESDAY. NOTE TO USERS...THE GRANGER (CENTRAL TEXAS) 88D DATA IS UNAVAILABLE DUE TO A MAJOR COMMS OUTAGE IN CENTRAL TEXAS. PHONE LINE TECHNICIANS ARE WORKING ON THE PROBLEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 93 73 89 71 87 / 60 60 70 60 60 WACO, TX 95 75 90 70 88 / 50 50 60 60 60 PARIS, TX 88 70 87 69 86 / 50 60 60 50 60 DENTON, TX 92 71 89 69 87 / 60 60 70 60 60 MCKINNEY, TX 90 70 88 70 87 / 60 70 60 60 60 DALLAS, TX 93 73 88 70 87 / 60 60 60 60 60 TERRELL, TX 92 71 88 69 87 / 60 60 60 60 60 CORSICANA, TX 93 72 89 71 88 / 60 60 60 60 60 TEMPLE, TX 94 74 91 71 89 / 50 50 60 60 60 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/91/05
Hazardous weather outlook, Jun 14, 3:37 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CDT THU JUN 14 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 337 AM CDT THU JUN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATER THIS AFTERNOON AND THROUGH TONIGHT...AS A SLOW-MOVING UPPER LEVEL SYSTEM MOVES SOUTHEAST TOWARD NORTH TEXAS. THE GREATEST RISK FOR SEVERE WEATHER...INCLUDING DAMAGING WINDS AND A TORNADO OR TWO WILL BE IN THE IMMEDIATE VICINITY OF THE RED RIVER VALLEY...WHERE SURFACE WINDS WILL BE MORE EASTERLY NEAR A SURFACE LOW MOVING ACROSS SOUTHERN OKLAHOMA. ELSEWHERE...DAMAGING WINDS...MARGINALLY SEVERE HAIL...AND VERY HEAVY RAINFALL TO BETWEEN 1 AND 3 INCHES WILL BE POSSIBLE. LOCALIZED FLASH FLOODING WILL BE A THREAT...ESPECIALLY ACROSS WESTERN SECTIONS OF NORTH TEXAS WHERE PREVIOUS HEAVY RAINS HAVE OCCURRED THE PAST 24 HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS CONTAINING HEAVY RAINFALL FRIDAY AND SATURDAY...WITH CHANCES LINGERING INTO SUNDAY AND MONDAY. LOCALIZED HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE...ALONG WITH AN ISOLATED SEVERE WEATHER THREAT. THE SAME UPPER LEVEL DISTURBANCE WILL LINGER OVER THE AREA WITH NUMEROUS SHOWERS AND THUNDERSTORMS EACH DAY FRIDAY AND SATURDAY...LINGERING INTO EARLY SUNDAY. A COLD FRONT WILL MOVE INTO NORTH TEXAS TUESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT. TOO MUCH UNCERTAINTY EXISTS TO ASSESS THE SEVERE WEATHER POTENTIAL THIS FAR OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT...ESPECIALLY BETWEEN INTERSTATE 20 AND THE RED RIVER VALLEY. 05/
In the hours before
Special weather statement, Jun 14, 1:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 159 PM CDT THU JUN 14 2007 TXZ158-141930- BELL TX- 159 PM CDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BELL COUNTY AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS 3 MILES EAST OF HARKER HEIGHTS...AND 5 MILES NORTHWEST OF LITTLE RIVER ACADEMY....MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...MORGANS POINT RESORT...NOLANVILLE...TEMPLE AND TROY. WIND GUSTS TO 40 MPH AND 1/2 INCH HAIL CAN BE EXPECTED FROM THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3109 9766 3097 9762 3101 9724 3126 9731
Special weather statement, Jun 14, 2:26 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT THU JUN 14 2007 TXZ175-142030- ROBERTSON TX- 226 PM CDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL ROBERTSON COUNTY AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTHEAST OF MARLIN...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3113 9680 3103 9660 3114 9642 3123 9659 82/JLD
Special weather statement, Jun 14, 2:29 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 229 PM CDT THU JUN 14 2007 TXZ093-142000- GRAYSON TX- 229 PM CDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL GRAYSON COUNTY AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES WEST OF DENISON...MOVING NORTH AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE POTTSBORO. PEA-SIZED HAIL...WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED FROM THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE TEXOMA. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3373 9689 3370 9668 3397 9659 3400 9686 82/JLD
Local storm report, Jun 14, 2:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
248 PM CDT THU JUN 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL 2 N LOTT 31.23N 97.03W
06/14/2007 EE1.75 INCH FALLS TX AMATEUR RADIO
RELAYED BY AMATEUR RADIO SPOTTERS...TIME ESTIMATEDLocal storm report, Jun 14, 2:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT THU JUN 14 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM TSTM WND DMG 2 N LOTT 31.23N 97.03W
06/14/2007 FALLS TX AMATEUR RADIO
TREES AND TRAVEL TRAILER DAMAGED...TIME ESTIMATEDSpecial weather statement, Jun 14, 2:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CDT THU JUN 14 2007 TXZ162-142015- LEON TX- 252 PM CDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN LEON COUNTY AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 21 MILES SOUTHEAST OF TEAGUE...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3147 9614 3125 9605 3134 9571 3159 9582 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:40 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 2 hr |
| Jun 13, 8:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jun 13, 8:49 PM CDT | Flash Flood Warning | FWD | Collin | 86 min |
| Jun 13, 11:05 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Jun 14, 12:23 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| Jun 14, 1:23 AM CDT | Special Weather Statement | FWD | Parker | 67 min |
| Jun 14, 12:27 PM CDT | Special Weather Statement | FWD | Erath | 33 min |
| Jun 14, 12:59 PM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Jun 14, 1:04 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Jun 14, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Navarro | 63 min |
| Jun 14, 1:14 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 61 min |
| Jun 14, 1:22 PM CDT | Special Weather Statement | FWD | Hood | 23 min |
| Jun 14, 1:28 PM CDT | Special Weather Statement | FWD | Fannin | 62 min |
| Jun 14, 1:34 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| Jun 14, 1:59 PM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Jun 14, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 55 min |
| Jun 14, 2:26 PM CDT | Special Weather Statement | FWD | Robertson | 64 min |
| Jun 14, 2:32 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 14, 2:52 PM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Jun 14, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 35 min |
| Jun 14, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 45 min |
| Jun 14, 3:04 PM CDT | Special Weather Statement | FWD | Fannin | 56 min |
| Jun 14, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 45 min |
| Jun 14, 3:26 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Jun 14, 3:31 PM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| Jun 14, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 25 min |
| Jun 14, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 49 min |
| Jun 14, 4:12 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 14, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 45 min |
| Jun 14, 4:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 55 min |
| Jun 14, 4:33 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 33 min |
| Jun 14, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 47 min |
| Jun 14, 5:01 PM CDT | Special Weather Statement | FWD | Coryell | 29 min |
| Jun 14, 5:06 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Jun 14, 5:08 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Jun 14, 5:13 PM CDT | Special Weather Statement | FWD | Bell | 32 min |
| Jun 14, 5:18 PM CDT | Special Weather Statement | FWD | Hamilton | 27 min |
| Jun 14, 5:26 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Jun 14, 5:57 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Jun 14, 6:07 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| Jun 14, 6:28 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Jun 14, 6:52 PM CDT | Special Weather Statement | FWD | Montague | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.